Abonnement à la biblothèque: Guest
Portail numérique Bibliothèque numérique eBooks Revues Références et comptes rendus Collections
Journal of Automation and Information Sciences
SJR: 0.238 SNIP: 0.464 CiteScore™: 0.27

ISSN Imprimer: 1064-2315
ISSN En ligne: 2163-9337

Volumes:
Volume 51, 2019 Volume 50, 2018 Volume 49, 2017 Volume 48, 2016 Volume 47, 2015 Volume 46, 2014 Volume 45, 2013 Volume 44, 2012 Volume 43, 2011 Volume 42, 2010 Volume 41, 2009 Volume 40, 2008 Volume 39, 2007 Volume 38, 2006 Volume 37, 2005 Volume 36, 2004 Volume 35, 2003 Volume 34, 2002 Volume 33, 2001 Volume 32, 2000 Volume 31, 1999 Volume 30, 1998 Volume 29, 1997 Volume 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v34.i10.60
8 pages

Mathematical Model of Foreign Currency Credit with Sequential Installments

Elzhbefa A. Maretskaya
State Research Institute of Information Infrastructure, Lvov, Ukraine

RÉSUMÉ

A mathematical model for computer analysis of foreign currency credits with sequential installments is developed. The model is based on the principle of capital equivalence and enables one to evaluate credit size for different variants of charge of interests and for constant or variable interest rate.


Articles with similar content:

Algorithms for Calculating Sequential Installments in Insurance of Investment Credits
Journal of Automation and Information Sciences, Vol.35, 2003, issue 6
Elzhbefa A. Maretskaya
Model of Access Network for Non-Stationary Operation
Telecommunications and Radio Engineering, Vol.62, 2004, issue 1-6
R. B. Tregubov
Two Approaches to the Analysis of the Coaxial Interaction of Vortex Rings
International Journal of Fluid Mechanics Research, Vol.30, 2003, issue 2
G. J. F. van Heijst, V. V. Meleshko
PREDICTION OF FLAME SHAPE AND BRIGHTNESS DISTRIBUTION IN THE VISIBLE RANGE
ICHMT DIGITAL LIBRARY ONLINE, Vol.0, 1992, issue
Jose C. F. Pereira, Pedro J. Coelho, Maria da Graca Carvalho, J. M. P. Rocha
Synthesis of Robust Optimal Adaptive Control Systems for Nonstationary Objects under Bounded Disturbances
Journal of Automation and Information Sciences, Vol.36, 2004, issue 3
Vsevolod M. Kuntsevich